Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Schrödinger operators on graphs: Symmetrization and Eulerian cycles
HTML articles powered by AMS MathViewer

by G. Karreskog, P. Kurasov and I. Trygg Kupersmidt PDF
Proc. Amer. Math. Soc. 144 (2016), 1197-1207 Request permission

Abstract:

Spectral properties of the Schrödinger operator on a finite compact metric graph with delta-type vertex conditions are discussed. Explicit estimates for the lowest eigenvalue (ground state) are obtained using two different methods: Eulerian cycle and symmetrization techniques.
References
Similar Articles
Additional Information
  • G. Karreskog
  • Affiliation: Department of Mathematics, Stockholm University, 106 91 Stockholm, Sweden
  • P. Kurasov
  • Affiliation: Department of Mathematics, Stockholm University, 106 91 Stockholm, Sweden
  • MR Author ID: 265224
  • I. Trygg Kupersmidt
  • Affiliation: Department of Mathematics, Stockholm University, 106 91 Stockholm, Sweden
  • Received by editor(s): February 3, 2015
  • Received by editor(s) in revised form: March 9, 2015
  • Published electronically: July 8, 2015
  • Communicated by: Varghese Mathai
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 144 (2016), 1197-1207
  • MSC (2010): Primary 34L25, 81U40; Secondary 35P25, 81V99
  • DOI: https://doi.org/10.1090/proc12784
  • MathSciNet review: 3447672